Stabilité des fibrés Λ p E L et condition de Raynaud
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, pp. 515-525.
@article{AFST_2005_6_14_3_515_0,
     author = {Schneider, Olivier},
     title = {Stabilit\'e des fibr\'es $\Lambda ^{p}E_{L}$ et condition de {Raynaud}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {515--525},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {3},
     year = {2005},
     zbl = {1084.14519},
     mrnumber = {2172589},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2005_6_14_3_515_0/}
}
TY  - JOUR
AU  - Schneider, Olivier
TI  - Stabilité des fibrés $\Lambda ^{p}E_{L}$ et condition de Raynaud
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
DA  - 2005///
SP  - 515
EP  - 525
VL  - 6e s{\'e}rie, 14
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2005_6_14_3_515_0/
UR  - https://zbmath.org/?q=an%3A1084.14519
UR  - https://www.ams.org/mathscinet-getitem?mr=2172589
LA  - fr
ID  - AFST_2005_6_14_3_515_0
ER  - 
%0 Journal Article
%A Schneider, Olivier
%T Stabilité des fibrés $\Lambda ^{p}E_{L}$ et condition de Raynaud
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 515-525
%V 6e s{\'e}rie, 14
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%G fr
%F AFST_2005_6_14_3_515_0
Schneider, Olivier. Stabilité des fibrés $\Lambda ^{p}E_{L}$ et condition de Raynaud. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, pp. 515-525. http://www.numdam.org/item/AFST_2005_6_14_3_515_0/

[A,C,G,H] Arbarello ( E.), CORNALBA, Griffiths (P.), J. Harris (J.). - Geometry of algebraic curves. Vol. I, Grundlehren der Mathematischen Wissenschaften, 267, Springer-Verlag, New York (1985). | MR | Zbl

[Ba] Ballico ( E.). - Line bundles on projective curves : the multiplication map, Atti Sem. Mat. Fis. Univ Modena, L, p. 17-21 (2002). | MR | Zbl

[Be] Beauville ( A.). - Some stable vector bundles with reducible theta divisors, Manuscripta Math. 110, p. 343-349 (2003). | MR | Zbl

[Be2] Beauville ( A.). - Vector bundles on curves and generalized theta functions : recent results and open problems, Current topics in complex algebraic geometry (Berkeley, CA, 1992/93, Math. Sci. Res. Inst. Publ., 28, Cambridge Univ. Press, Cambridge, p. 17-33 (1995). | MR | Zbl

[E-L] Ein (L.) , Lazarsfeld ( R.). - Stability and restrictions of Picard bundles, with an application to the normal bundles of elliptic curves, London Math. Soc. Lecture Note Ser 179, Cambridge Univ. Press, Cambridge (1992). | MR | Zbl

[L] Lazarsfeld (R.). - A sampling of vector bundle techniques in the study of linear series, Lectures , World scientific press, Singapore , p. 500-559 (1989). | MR | Zbl

[P] Popa (M.). - On the base locus of the generalized theta divisor , C. R. Acad. Sci. Paris Sér. I Math. 329, no. 6, p. 507-512 (1999). | MR | Zbl

[R] Raynaud (M. ). - Sections des fibrés vectoriels sur une courbe, Bull. Soc. math. France, 110, p. 103-125 (1982). | EuDML | Numdam | MR | Zbl